# SDR DALA1020360911

- Difficulty date: August 23, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 59,408 hours, 47,007 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER/ L/E SKIN UPPER REMOVABLE PANEL LOWER EDGE WEAR DAMAGE.
